A characterization of certain irreducible symplectic 4-folds

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a characterization of irreducible symplectic fourfolds which are given as Hubert scheme of points on a K3 surface.

Original languageEnglish
Pages (from-to)273-282
Number of pages10
JournalManuscripta Mathematica
Volume110
Issue number3
DOIs
Publication statusPublished - 2003 Mar 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A characterization of certain irreducible symplectic 4-folds'. Together they form a unique fingerprint.

  • Cite this